# SDR QXEA2013060401056

- Difficulty date: June 4, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,246 hours, 29,258 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 071015190101
- Part serial: 5659
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED MESSAGE IN MFD 1 WITH RADAR ON.  RETURNED TO FIELD, LANDING UNEVENTFUL. REPLACED WEATHER RADAR TRANSCEIVER IAW AMM 34-41-01-000-801 AND 34-41-01-400-801.  OPS TEST PASS. WEATHER RADAR FAILED MESSAGE DOES NOT APPEAR ON EITHER MFD.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
